# SDR UPS96220787

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, WHEN WORKING CARD 266 NRC 577741 FOUND TWO HOLES CORRODED AT AFT MOUNTING BRACKET OF NR 3 FLAP TRACK.  REPAIRED NR 3 FLAP TRACK AFT MOUNT POINT ON BEAM IAW UPS EO NR 727-57-1716.
